# SDR ASOA201001074

- Difficulty date: August 4, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 16,477 hours, 14,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 VERT POST, BL 0 (CTR) FAILS NDT WITH A INDICAITON IN AFT LT RADIUS GREAT THAN 50 PERCENT SCREEN HEIGHT (APPROX .2 LONG).  REMOVED VERT POST IAW SRM 51-42-06, 51-42-20.  LOCATED AND DRILLED VERT POST AT BL 0 FS 409+128 IAW SRM 51-40-11.   INSTALLED POST IAW SRM 51-42-06, ASA ECTC REO 601R-53-41-889.  COMLIED WITH EC/TC REO 601R-53-41-889 AND MET ALL THE REQUIREMENTS OF REO 601R-53-41-889 REVISION A.
